MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results for other tests performed on the sample had flags indicating there was a sample bubble.Controls were within range after the event.A review of alarm trace data showed sample clot detection alarms on the day of the event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys tsh v2, elecsys cortisol ii, and elecsys ft4 iv on a cobas e 801 analytical unit.This medwatch will apply to the tsh assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the cortisol assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 assay.The sample initially resulted in the following values: tsh = 0.0171 miu/l cortisol = < 1.50 nmol/l with a data flag ft4 = < 0.500 pmol/l with a data flag.The sample repeated with the following values on (b)(6) 2026: tsh = 3.23 miu/l cortisol = 527 nmol/l ft4 = 16.3 pmol/l.
 
Additional Manufacturer Narrative
A review of sample images from the analyzer showed bubbles on the sample.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
ELECSYS TSH V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24689364
Report Number1823260-2026-01074
Device Sequence Number21342558
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSH
Device Catalogue Number08443432190
Device Lot Number911795
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown